# SDR DJFA2018042606001

- Difficulty date: January 6, 2015
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500039
- Aircraft time: 738 hours, 497 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4675001003
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM BACK UP FAIL IN FLIGHT. REMOVED AND REPLACED PITCH ACTUATOR AND PERFORMED OPS CHECKED, OPS CHECKED GOOD AT THIS TIME.
